Accessibility navigation


On the maximal connected component of a hypercube with faulty vertices III

Yang, X.F., Evans, D.J. and Megson, G.M. (2006) On the maximal connected component of a hypercube with faulty vertices III. International Journal of Computer Mathematics, 83 (1). pp. 27-37. ISSN 0020-7160

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/00207160500113173

Abstract/Summary

Hypercube is one of the most popular topologies for connecting processors in multicomputer systems. In this paper we address the maximum order of a connected component in a faulty cube. The results established include several known conclusions as special cases. We conclude that the hypercube structure is resilient as it includes a large connected component in the presence of large number of faulty vertices.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15471
Uncontrolled Keywords:interconnection network, fault tolerance, maximal connected component, hypercube

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation